# SDR GTIA2017122002305

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Condition: Cracked
- Location: Frame 43
- Component: Torsion Box, Airbus
- Component part number: D53371162201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION BOX  AT FRAME 43, STR 15R CRACKED.  REPAIRED IAW 80932748, AND EO 5331-1792.
